# SDR 17GR2018071701

- Difficulty date: July 17, 2018
- Submitted: July 21, 2018
- Operation: Air carrier
- Aircraft: N747DW
- Make and model: Beech 58
- Aircraft serial: 2002
- Aircraft time: 2,398 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Pressure Switch
- Part number: 603890261
- Part serial: 1298
- Condition: Defective
- Location: Zone 500
- Part time: 1,500 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH FAILED BLOCKING VOLTAGE TO COMPRESSOR CLUTCH. DID NOT BLOW FUSE ASSOCIATED WITH SWITCH CIRCUIT.
